# SDR SWAA2024051575668

- Difficulty date: April 16, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,769 hours, 28,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL24.75 2024-253429<[01] EVALUATED CRACK OUT LIMITS DUE TO WAS NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM AND SUPPORT ANGLE WAS REPLACED IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; MEASURES OF CRACK IS: 0.235? TOOL USED IS CALIPER P/N: 500-752-20; S/N: B21014901 ; AND DUE DATE IS 24/OCT/24.;[02] EVALUATED CRACK OUT LIMITS DUE TO WAS NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM AND SUPPORT ANGLE WAS REPLACED IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; MEASURES OF CRACK IS: 0.235? TOOL USED IS CALIPER P/N: 500-752-20; S/N: B21014901 ; AND DUE DATE IS 24/OCT/24. JOB COMPLETED.
